# SDR 2003F00116

- Difficulty date: January 20, 2002
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Part number: 16001260
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 9318 - TCB-FLL - DURING APPROACH, LANDING GEAR WOULD NOT EXTEND.  MANUALLY PUMPED LANDING GEAR DOWN.  REMOVED AND REPLACED LANDING GEAR SYSTEM HYDRAULIC MOTOR CIRCUIT BREAKER.  PERFORMED LANDING GEAR EXTENSION AND RETRACTION.  OPERATIONAL CHECK NORMAL.  (M)
